# SDR SWIA202412261014

- Difficulty date: October 14, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 44,122 hours, 32,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228004S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12  COCKPIT FLOOR BEAM CRACKED, OTBD SIDE, AT 280 BEAM. (C-CHECK RO 12/24/2024) (FILED OPEN)PERFORMED REPAIR ON RBL 12 COCKPIT FLOOR BEAM OTBD SIDE AT 280 BEAM PER BOMBARDIER REO 670-53-11-896. REV. --. DATE: 2015-03-17. CRJ-700 AMM 20-70-00. NDT PERFORMED BY BARON NDT,LLC FAA CRS# 5NDR545D. REPORT # S121324-13. P.O. NUMBER: 174847. DATE OF INSPECTION: 13-DEC-2024. TOOL USE: COUNTING SCALE AV-4800. CAL DUE: DEC-2024.
